# SDR USAA2012102200015

- Difficulty date: October 1, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1732.  REPLACED LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1732 IAW A319 SRM 51-42-11-001 FIG 1.
